# SDR SWAA2013092320333

- Difficulty date: September 7, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 13,127 hours, 5,660 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 140AF CORRODED ALONG UPPER EDGES.  R & R PANEL IAW MM & SRM.
